# SDR SWIA202163750

- Difficulty date: October 25, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 38,569 hours, 38,106 cycles
- System (JASC): 5241 · Galley Doors
- Part: Washer
- Part number: NAS62010L
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD AND AFT STOP FITTING HARDWARE CORRODED.      (C-CHECK RO 1/5/2022)    REMOVED CORRODED HARDWARE AND INSTALLED NEW HARDWARE IAW CRJ-200, SRM 51-41-02. SAFETY CABLIED NEW HARDWARE IAW CRJ-200, AMM 20-24-00-910-803. OPERATIONAL TEST OF THE SERVICE DOOR CHECKED GOOD IAW CRJ-200, 52-41-00-710-801.
